# SDR TRBA20120625001

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 32,295 hours, 35,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE GALLEY FORWARD EMERGENCY LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R GALLEY FORWARD EMERGENCY LIGHT IAW CMM 33-52-10.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
